# SDR HALA20241202078

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 44,250 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR EMERGENCY EXIT LIGHT SIGN INOP. REPLACED BROKEN EMERGENCY EXIT LIGHT COVER. COND / SECURITY / OPS CHK OK.
